# SDR UPS05444661

- Difficulty date: May 13, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WLG W/W FWD BULKHEAD LOWER AREA CORROSION REVEALED AT STA 1241 RBL 75-99.  CORROSION BLEND OUT 0.063 X .875 X 1.25 INCH EXCEED SRM 57-10-01 FIG 1 LIMITS.  RT WLG W/W FWD BULKHEAD LOWER AREA RBL 75-99 AREA CORROSION REMOVED & REPAIRED AS PER HX RS R57-12-35310 & UPS EO B747-5710-22305-A.
